BibTeX record: journals/rsa/KannanLS97

download as .bib file

@article{DBLP:journals/rsa/KannanLS97,
  author    = {Ravi Kannan and
               L\`{a}szl\'{o} Lov\`{a}sz and
               Mikl\'{o}s Simonovits},
  title     = {Random walks and an O\({}^{\mbox{*}}\)(n\({}^{\mbox{5}}\)) volume
               algorithm for convex bodies.},
  journal   = {Random Struct. Algorithms},
  year      = {1997},
  volume    = {11},
  number    = {1},
  pages     = {1--50},
  url       = {http://dx.doi.org/10.1002/(SICI)1098-2418(199708)11:1<1::AID-RSA1>3.0.CO;2-X},
  doi       = {10.1002/(SICI)1098-2418(199708)11:1<1::AID-RSA1>3.0.CO;2-X},
  timestamp = {Tue, 02 Sep 2014 21:56:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/KannanLS97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}